# SDR ASOA201000177

- Difficulty date: February 7, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 2,581 hours, 1,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP NEAR GALLEY CARTS DAMAGED AND MISSING PLASTIC COVER.  INSTALLED SERVICEABLE PHOTOLUMNISCENT STRIP AS REQUIRED WITH COVER ALREADY ATTACHED IAW AMM 33-51-01, ACFT OK FOR SERVICE.
